Q. I have pain in my back, abdomen, and testicles. Do I have some major problem?

Answered by
Dr. Raja Ramesh
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on May 02, 2017 and last reviewed on: Sep 07, 2021

Hi doctor,

I am a 39 years old male, and I have pain in my back, the right side of the abdomen, and testicles. My hair is falling rapidly, and I have developed gastritis. My eGFR value is 69, serum creatinine is 1.3, chloride is 106.9, bilirubin total is 1.81, bilirubin direct is 0.52, bilirubin indirect is 1.28, hemoglobin 17.5 g/dL, serum iron is 39, transferrin saturation is 10.58 %, and vitamin D is 20.42. Everything apart from this is fine. I am taking medicine for hypertension from when I was 30 years old. Do I have some major problem?

#

Hi,

Welcome to icliniq.com.

  • From this details provided you have following problems.
  1. Stage 1 renal failure.
  2. Hypertension.
  3. Mild jaundice.
  • With the above condition, mild pain in testis and back is most likely due to a kidney problem. I would suggest following investigation and opinions for further decision.
  1. Ultrasonogram of the abdomen. 
  2. Doppler study of renal vessels.
  3. Ultrasonogram of the scrotum.
  4. Tc-MAG3 isotope renogram.
  5. Nephrology opinion for stage 1 renal failure.
  • Based on these reports further management may be planned.

For further queries consult a urologist online --> https://www.icliniq.com/ask-a-doctor-online/urologist


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Why has my abdomen pain not reduced even after taking antibiotics?

Two weeks back, I had severe abdomen pain and got a sonography done ... My main symptoms are pain near abdomen, frequent fever, loss of appetite, feeling weak and dizzy ...   Read full

Can the lower abdomen pain be due to ovulation?

The abdominal cramps, constipation, even mild spotting and increased mucoid vaginal discharge are part of a premenstrual syndrome and shall all subside once your withdrawal bleed is initiated ... Hello doctor, For the past tw...   Read full

What is the reason for testicular pain and burning sensation in the leg?

.. can happen due to any cause like a simple infection of virus or bacteria. So you do not have to worry about it. The burning sensation of the leg could be due to some allergy or something. Your problems are in mind and not the body. You are anxious...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Alzheimer's Disease - an Overview
Alzheimer's is a neurodegenerative condition that can seriously hamper one's day to day activities and quality of life. ...  Read more»
My father is experiencing hospital delirium after ankle surgery. Please help.
Hi doctor, I am concerned about drug interaction for my father. He is experiencing hospital delirium after surgery. My ...  Read more»
Is there a chance for dengue reattack in the same season?
Hi doctor, I was diagnosed with dengue towards the end of last month. I was hospitalized for five days. I went through...  Read more»

Ask your health query to a doctor online?

Ask an Urologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.